Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 197, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 10, 2007, 5:57 PM EDT for Monroe County, West Virginia. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 10, 2007, 7:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
County Monroe County, WV
The radar
The Roanoke radar (KFCX), 57 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:05 PM EDT | TSTM WND DMG | Red Sulphur Springs, WV | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 102157
SVRRNK
WVC063-102300-
/O.NEW.KRNK.SV.W.0197.070710T2157Z-070710T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
557 PM EDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL 700 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RED SULPHUR
SPRINGS...OR ABOUT 9 MILES NORTHEAST OF PETERSTOWN...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RED SULPHUR SPRINGS...
LINDSIDE...
RAINES CORNER...
ZENITH...
WAITEVILLE...
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3744 8043 3744 8048 3746 8048 3748 8051
3748 8053 3744 8061 3745 8064 3745 8084
3762 8072 3763 8035
$$
KK3 follow-up statements
000
WWUS51 KRNK 102211
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
611 PM EDT TUE JUL 10 2007
WVC063-102300-
/O.CON.KRNK.SV.W.0197.000000T0000Z-070710T2300Z/
MONROE WV-
611 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL MONROE COUNTY...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RED SULPHUR SPRINGS...
OR ABOUT 10 MILES SOUTHWEST OF UNION...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAINES
CORNER...ZENITH...LAUREL BRANCH...WAITEVILLE...HOLLYWOOD AND GAP
MILLS.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3744 8043 3744 8048 3746 8048 3748 8051
3748 8053 3744 8061 3745 8064 3745 8084
3762 8072 3763 8035
$$
KK000
WWUS51 KRNK 102230
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
630 PM EDT TUE JUL 10 2007
WVC063-102300-
/O.CON.KRNK.SV.W.0197.000000T0000Z-070710T2300Z/
MONROE WV-
630 PM EDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL MONROE COUNTY...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAINES CORNER...OR
ABOUT 7 MILES SOUTHWEST OF UNION...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ZENITH...LAUREL BRANCH...WAITEVILLE...HOLLYWOOD AND GAP MILLS.
HAIL...INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS
STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3744 8043 3744 8048 3746 8048 3748 8051
3748 8053 3744 8061 3745 8064 3745 8084
3762 8072 3763 8035
$$
KK000
WWUS51 KRNK 102253
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
652 PM EDT TUE JUL 10 2007
WVC063-102302-
/O.EXP.KRNK.SV.W.0197.000000T0000Z-070710T2300Z/
MONROE WV-
652 PM EDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY EXPIRES
AT 700 PM EDT...
THUNDERSTORMS HAVE WEAKEN BELOW SEVERE LIMITS. ADDITIONAL SHOWERS
AND THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3744 8043 3744 8048 3746 8048 3748 8051
3748 8053 3744 8061 3745 8064 3745 8084
3762 8072 3763 8035
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:05 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 10, 3:05 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 305 PM EDT TUE JUL 10 2007 .SYNOPSIS... COLD FRONT OVER THE GREAT LAKES SOUTH INTO THE SOUTHERN PLAINS WILL MOVE SOUTHEAST THROUGH THE AREA WEDNESDAY...AND EAST TO THE COAST BY THURSDAY MORNING. HIGH PRESSURE BUILDS IN THURSDAY...FOLLOWED BY ANOTHER FRONT ARRIVING TOWARD THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LEE TROUGH AND GOOD HEATING ALONG WITH WEAK OUTFLOW BOUNDARIES FROM SHOWERS THIS MORNING HAS LED TO CONVECTION DEVELOPING ALONG/EAST OF THE BLUE RIDGE. WIND FLOW IS WEAK...SO STORMS ARE SLOW MOVING AND BRINGING HEAVY RAINS. THIS ACTIVITY WILL REMAIN SCATTERED THROUGH THE EVENING. SHORTWAVE ACROSS THE TN VLY WILL BRING NUMEROUS SHOWERS AND STORMS TO OUR WESTERN FORECAST AREA EARLY THIS EVENING AS WELL. ONCE THIS WAVE PASSES AND WE LOSE HEATING...STORMS SHOULD DIMINISH OVERNIGHT...BUT REMAIN ISOLATED TO SCATTERED IN THE WEST AS THE MAIN SHORTWAVWE OVER MO/AR ARRIVES. CLOUDINESS AND HIGH DEWPOINTS WILL KEEP LOWS TONIGHT SIMILAR TO LAST NIGHT AND WENT CLOSE TO MAV OR SLIGHTLY HIGHER. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... COLD FRONT AND DECENT SHORTWAVE ARRIVES WEDNESDAY...AND DYNAMICS SUSTAIN A WIDESPREAD AREA OF SHOWERS/STORMS INTO THE WEST...PASSING EAST INTO THE PIEDMONT BY AFTERNOON. BOTH 12Z NAM/GFS AGREES ON THIS AND ON THE MOVEMENT. HAVE GONE CATEGORICAL POPS IN THE WEST WEDNESDAY...LIKELY EAST. MODELS ARE MORE PROGRESSIVE AND THIS IS THE SOLUTION I CHOSE...WHICH SHOULD SEE A DIMINISHING TREND FROM WEST-EAST LATE WED AFTERNOON THROUGH WED NIGHT. THE RAIN IS MUCH NEEDED...ESPECIALLY ACROSS THE SRN 2/3 OF THE FORECAST AREA. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THURSDAY LOOKS DRIER AS SHORTWAVE RIDGE MOVES IN. FRONT WILL STALL OUT TO THE SOUTHEAST OF US...FAR ENOUGH WAY TO KEEP PRECIP OUT. 5H TROUGH DEEPENS THU-FRI WITH ANOTHER FRONT/SHORTWAVE ARRIVING. PRECIP WITH THIS IS MARGINAL...BUT STILL LOOKS LIKE THE NWRN 1/3 OF THE CWA WILL SEE A GOOD CHANCE OF SHOWERS. THE 00Z GFS IS AN OUTLIER AMONG THE OTHER MODELS...IN RESPECT TO STRENGTH OF SHORTWAVE SWINGING ACROSS THE OHIO VALLEY AND LOW PRESSURE TRACKING ACROSS THE GREAT LAKES REGION DURING THE WEEKEND. FRONTAL BOUNDARY SHOULD BE JUST SOUTH/EAST OF THE FORECAST AREA SAT MORNING...THEN DISSIPATES. ANOTHER FRONT ARRIVES BY SUNDAY FROM THE NORTHWEST...AND MODELS...ESPECIALLY THE 00Z ECMWF WERE PRESSING IT FURTHER SOUTH WITH HIGH AMPLITUDE TROUGH OVER THE EAST. HOWEVER...THE 06Z GFS/00Z UKMET AND 12Z/09 ECMWF ENSEMBLE ARE NOT AS AGRESSIVE. THIS WILL KEEP THE FRONT STALLED A LITTLE NORTH OF US. THIS IS CLIMATOLOGICALLY FAVORED FOR THIS TIME OF YEAR...BUT FRONTS SO FAR THIS SUMMER HAVE NOT BEEN STALLING AS FAR NORTH AS NORMAL. FOR SENSIBILE WX...TEMPS SHOULD BE ABOUT WHAT YOU WOULD EXPECT IN MID JULY...WITH CHANCE OF SHOWERS/STORMS THROUGH THE PERIOD...MAXED IN THE AFTERNOON/EVENING. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SCATTERED THUNDERSTORMS WITH MVFR CEILINGS AND VISIBILTIES WILL CONTINUE TO DEVELOP THROUGH 21Z. THE STORMS WILL BE MOVING TO THE NORTHEAST AT 5 TO 10 MPH. THE STORMS WILL DISSIPATES THIS EVENING. A SHORT WAVE COMING OUT OF THE CENTRAL PLAINS WILL BRING A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS TO THE REGION ON WEDNESDAY. THE RAIN IS EXPECTED TO REACH BLF AND LWB AROUND 12Z WITH MVFR CEILINGS AND VISIBILITIES. CONVECTION AND SEVERE POTENTIAL INCREASES WEDNESDAY AFTERNOON AND NIGHT AS A PRE- FRONTAL BAND MOVES TO THE EAST COAST. WEDNESDAY NIGHT AND THURSDAY...A COLD FRONT WILL COME THROUGH THE OHIO VALLEY AND CROSS THROUGH THE FORECAST AREA. BEHIND THE FRONT EXPECT COOLER AND DRIER WEATHER WITH VFR CONDITIONS THURSDAY NIGHT AND FRIDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WP NEAR TERM...WP SHORT TERM...WP LONG TERM...WP AVIATION...AMS
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 356 AM EDT TUE JUL 10 2007 NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>045-110800- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND- GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- 356 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-VAZ043>047-058-059-110800- STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX- BUCKINGHAM-HALIFAX-CHARLOTTE- 356 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT CONTINUED HOT AND HUMID CONDITIONS MAY RESULT IN HEAT INDEX VALUES AROUND 100 DEGREES FOR A FEW HOURS AGAIN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 3:51 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 351 PM EDT TUE JUL 10 2007 VAZ022-102030- ROANOKE VA- 351 PM EDT TUE JUL 10 2007 AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING 6 MILES SOUTHEAST OF SINKING CREEK...OR ABOUT 3 MILES NORTH OF BRADSHAW...MOVING EAST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...GLENVAR AT 400 PM EDT...AND CATAWBA AT 420 PM EDT. EXPECT GUSTY WINDS...SMALL HAIL...HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING WITH THIS STORM. MOVE INDOORS IF YOU ARE IN THE PATH OF THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jul 10, 4:05 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 405 PM EDT TUE JUL 10 2007 VAZ020-102045- BATH VA- 405 PM EDT TUE JUL 10 2007 AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF WARM SPRINGS...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...MILLBORO...NIMROD HALL AT 420 PM EDT. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jul 10, 4:08 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 408 PM EDT TUE JUL 10 2007 VAZ032-043-102100- PATRICK VA-HENRY VA- 408 PM EDT TUE JUL 10 2007 AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SPENCER...OR ABOUT 2 MILES NORTH OF CRITZ...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...SANVILLE AT 415 PM EDT...SPENCER AT 420 PM EDT...BASSETT AT 425 PM EDT...FIELDALE AT 430 PM EDT...COLLINSVILLE AT 435 PM EDT...AND MARTINSVILLE CITY AT 440 PM EDT... EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. STAY INDOORS AND AWAY FROM WINDOWS. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Local storm report, Jul 10, 4:12 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST KING 36.28N 80.36W
07/10/2007 M64 MPH STOKES NC PUBLIC
PORCH FURNITURE BLOWN OFF DECK
&&
RMGSpecial weather statement, Jul 10, 4:34 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 434 PM EDT TUE JUL 10 2007 VAZ020-102115- BATH VA- 434 PM EDT TUE JUL 10 2007 AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF MILLBORO...OR ABOUT 3 MILES WEST OF NIMROD HALL...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS NEAR DOUTHAT STATE PARK...MOVING EAST AT 10 MPH. THIS STORMS WILL BE AFFECTUIG THE SOUTHEASTERN PORTION OF BATH COUNTY THROUGH 515 PM. EXPECT FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM...AS WELL AS WIND GUSTS TO 45 MPH AND SMALL HAIL. STAY INDOORS AND AWAY FROM WINDOWS IF YOU ARE IN THIS AREA OF BATH COUNTY. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Special weather statement, Jul 10, 5:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 520 PM EDT TUE JUL 10 2007 VAZ018-023-102200- CRAIG VA-BOTETOURT VA- 520 PM EDT TUE JUL 10 2007 AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF NEW CASTLE...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...ORISKANY AT 540 PM EDT...GALA...AND EAGLE ROCK AT 600 PM EDT. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. WP
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.